# SDR DXTA200400479

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 4,947 hours, 3,778 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 62184033
- Condition: Failed
- Location: Warning Horn
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE SPEED BRAKE & NO T/O ANNC LIGHTS CAME ON.  THE NO TAKEOFF HORN ALSO WENT OFF. REMOVED AND REPLACED P.C. BOARD B3 IAW CESSNA 650 M.M. CHAPTER 24-50-03.
